# SDR RAIA0002021

- Difficulty date: February 23, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 20,535 hours, 20,451 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: R251M2CW
- Condition: Failed
- Location: Fuselage
- Part time: 2,787 hours, 2,924 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7170 - STL - DURING TAXI, BEACON CIRCUIT BREAKER POPS.  MAINTENANCE INSPECTED AND DEFERRED UPPER BEACON PER ATR42 MEL..  MAINTENANCE REPLACED UPPER BEACON ASSEMBLY.
